The cubic non-linearity of order ε in the second approximation

Authors

  • Nguyen Van Dinh

DOI:

https://doi.org/10.15625/0866-7136/10002

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-12-1999

How to Cite

Dinh, N. V. (1999). The cubic non-linearity of order ε in the second approximation. Vietnam Journal of Mechanics, 21(4), 203–212. https://doi.org/10.15625/0866-7136/10002

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>